View Complete Reference

Nagasaka, K, Kanemitsu, S and Shiue, JS (1990)

Benford’s law: The logarithmic law of first digit

pp 361-391 in: Győry, K, Halász, G. (eds.) Number theory. Vol. I. Elementary and analytic, Proc. Conf., Budapest/Hung. 1987, Colloq. Math. Soc. János Bolyai 51.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: Not available at this time.


Bibtex:
@inproceedings{, title={Benford’s law: the logarithmic law of first digit}, author={Nagasaka, KENJI and Kanemistu, S and Shiue, Jau-Shyong}, howpublished={Number theory. Vol. I. Elementary and analytic, Proc. Conf., Budapest/Hung.}, volume={51}, pages={361--391}, year={1990} }


Reference Type: Book Chapter

Subject Area(s): Analysis, Number Theory